# SDR QXEA0100779

- Difficulty date: May 17, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,426 hours, 42,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY LIGHT EXIT SIGNS AT CABIN ENTRANCE AND AFT CABIN POSITIONS DIM.  REMOVED AND REPLACED EXIT SIGN CIRCUIT BOARDS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
